# SDR DHLA201100532

- Difficulty date: June 7, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 94,040 hours, 29,957 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INNER WING AFT TOP PANEL.- STRINGER NR4 CRACKED STA XRS 87.000.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3, DATED 07-21-11, EVA D857-00408 REV IR DATED 07-06-11. CUT OUT DAMAGED STRINGER SEGMENT , FABRICATED SPLICES & NEW STRINGER SEGMENT IAW DWG ED-5386 DATED 06-28-11. PERFORMED DETAILED VISUAL INSPECTION OF CUT OUT AREA.  NDT INSPECTED REPAIR PARTS. NO CRACK, NO CORROSION FOUND. IAW NDT SPM PART 09 AND 06-10-01-001. CLEANED, TREATED AND PRIMED AREA,  APPLIED POLYURETHANE TOP YELLOW COATING TO REPAIR PARTS IAW SRM 51-1-8B, SRM 51-1-12 DPS 9.45. INSTALLED REPAIR PARTS IAW DWG ED-5386, SRM 51-1-12, SRM 51-1-20D, & SRM 51-3-1.
